Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Is it dangerous to take unwanted 72 which was brought 3 months back ?

sir i had sex with my gf one day before and she took unwanted 72 on that day but that madicine was brought about 3 months it dangerous?plz help me sir?
Asked On : Fri, 10 Jun 2011
Answers:  2 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
The medicine is the right one taken commonly to prevent unwanted pregnancy. You haven't quoted the expiry date of the drug. She may wait for her periods. You may ask her t take a pregnancy test after 10 days to rule out pregnancy.
Answered: Fri, 10 Jun 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Read the expiry date,I do not think it is of expiry date because date of expiry is quite long.
If tablet is of expiry date,nothing to worry it is not going to produce any side effect but weather it works or not I am not sure.
ok and bye.
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor